MAUDE Adverse Event Report: COM-DA HEALTHCARE CO. DRIVE; ROLLATOR

COM-DA HEALTHCARE CO. DRIVE; ROLLATOR
Model Number 10210-1
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Fall (1848); Bone Fracture(s) (1870)
Date of Event 02/22/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a rollator by an end user, who reported that while using the device, she fell over the top of it when "the right side of the walker where her right hand goes, the bar below that came apart." the end user fractured her hip.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
COM-DA HEALTHCARE CO.
1, jinzhao st, w distriict
6 workshop ii
zhongshan city, guangdong
CH 
MDR Report Key14976473
Report Number2438477-2022-00034
Device Sequence Number12185065
Product Code ITJ
UDI-Device Identifier00822383117379
UDI-Public822383117379
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/11/2022
Report Date (Section F) 07/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number10210-1
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/18/2022
Device Age14 MO
Event Location Home
Date Report to Manufacturer04/27/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/11/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age52 YR
Patient SexFemale
Patient Weight59 KG
Date Report Sent to FDA07/11/2022